# SDR AU980055

- Difficulty date: January 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737376
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Part number: 3A0900022012
- Condition: Faulty
- Location: 1st Officer
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FIRST OFFICERS SEAT LOCKING SYSTEM FAULTY.
